# SDR CALA9802052

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FUSELAGE SKIN AT BS 720C, RBL 2 WITH A HOLE CHAFED THROUGH AT LBL 6.  THE CRACKED AND CHAFED AREAS WERE CUT OUT.  A REPAIR WAS INSTALLED IAW SRM 51-10-2 AND BOEING DRAWING 7275331041.
